# SDR SWAA2021080387018

- Difficulty date: June 22, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 64,912 hours, 38,308 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE AFT CORNER AT FWD CARGO COMPARTMENT ; 2021-295393 / [01] REPAIRED BY WELD AFT CORNER AT FWD CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 PARAGRAPH 4.B AND BAC5975 TOOL USED DIGITAL CALIPER P/N:500-197-30;S/N:B20189443;DUE DATE:22-NOV-21.; [02] REPAIRED BY WELD AFT CORNER AT FWD CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 PARAGRAPH 4.B AND BAC5975 TOOL USED DIGITAL CALIPER P/N:500-197-30;S/N:B20189443;DUE DATE:22-NOV-21.
